MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10010454
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
We have had 4 instances of chemo leaking.On (b)(6) 2025 customer response: yesterday i had a conversation with our pharmacy staff and our op chemo department that the leak happened in.As we discussed i learned there were 2 or 3 other chemo leaks with the same tubing, on the same patient.It doesn't take a rocket scientist to figure out the patient must be doing something during their treatment, messing with the tubing, etc.To cause this to leak.I told them to monitor the patient on the next treatment.Based on all of this information i am pretty sure the tubing is fine and we are good here.Sorry for the fire drill and waste of your time.
 
Additional Manufacturer Narrative
The customer reported that chemo was leaking from the filter, and returned one used sample of material 2426-0007, lot 25045099.Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water, to flush the system.The supplier of the filter component suggests a bubble test, which consists of infusing air into the set while submerged underwater.This test is for the air vent membrane of the filter, which is the main culprit involved in the filter leaks.The bubble test showed that the filter was working properly, which shows the filter's air vent membrane hydrophobicity was compromised.The air vent can be compromised by the end user drugs/solutions used.The root cause for the filter leakage is related to the end user drug used, in this case, chemo, compromising the filter.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information provided.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23038850
Report Number9616066-2025-02751
Device Sequence Number21201512
Product Code FPA
UDI-Device Identifier07613203015806
UDI-Public(01)07613203015806(17)280502(10)25055037
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10010454
Device Lot Number25055037
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown